Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
Anoj

Disappointed

Recommended Posts

I'm down to half a dose of Zoloft, and pooling like CRAZY. I was feeling great before i started weaning off. I thought my body was healing, but now it just seems the progress was artificial from taking meds. Disappointed Becs I thought I was getting better. :(

Share this post


Link to post
Share on other sites

Sorry to hear that you're not doing so well now. But on the plus side, if you can control your symptoms with meds, at least you know what you can do to make yourself feel better.

I know it's frustrating and disappointing to not have it be ALL BETTER like we want it to be (have been down this same path before myself) but hopefully you can get back to "feeling great" like you were before while on the meds.

Hugs!!

Share this post


Link to post
Share on other sites

thanks, chaos. feeling great is relative. you are right, wouldn't it be nice for everything to be all better. i rarely think this way (wishing it would stop or being disappointed). i have had an attitude of acceptance, becs i had faith eventually this would go away. i will have to work on a new level of acceptance that maybe it won't. as for the zoloft, i had the same attitude until i realized the weight gain wasn't going to stop. i would be 330 lbs. by 2015. i can't wear my wedding ring or buckle shoes, and obesity comes with other health problems. i have thought about getting off long enough to lose some weight and maybe getting on again later when i get tired of suffering.

Share this post


Link to post
Share on other sites

Oh! That's a major complicating factor then! Ugh! Sorry. Thought maybe you were experimenting with getting off it to see if you were better or because you wanted to be off meds. Yes, you are right obesity has many other risk factors- not least of which is that doctors will want to blame all your symptoms on THAT!

I definitely understand that "feeling great" is relative. :rolleyes: At this point when I can say I'm "feeling great" it means I'm able to do about 50% of my pre-morbid activity level.

A bit of a conundrum though because when you are suffering so, it's hard to be able to be up and around and exercise and eat well and do the things that would normally help with the weight loss. I assume doctors haven't offered any helpful solutions/alternatives for you?

Share this post


Link to post
Share on other sites

Same here, feeling great means bringing earplugs with me everywhere I go and limiting my activities.

I am working w my doc on switching meds, but at this point it just seems like variations on the same few meds.

I just wanted to talk. I'm not getting a lot of emotional support in my life. :(

Share this post


Link to post
Share on other sites

Sorry, I did not mean to sound judgemental. I completely understand how you feel... I'm on 75mg Zoloft and I really want it to finally kick in...

Share this post


Link to post
Share on other sites

i hope it kicks in for you and that you don't have side effects. 50 mg is the lowest therapeutic dose, and it worked great for me.

Share this post


Link to post
Share on other sites

I feel the same disappointment you do - that "better" is not what I was before this all started and that it hasn't gone away (yet.) Sometimes I feel acceptance, sometimes not.

I had to try a few SSRI/SNRIs until I found one whose side effects are bearable. I hope you find yours.

Abby

Share this post


Link to post
Share on other sites

i have such reservations about SSRIs/SNRIs, even tho i know they help. i had a bad experience on effexor, so i am reluctant to try another SNRI. i am reluctant to try another SSRI becs i'm allergic to some of them, and if you google SSRIs you will see people complaining about weight gain. i personally think they all do it. (i gained on effexor, too, which is supposed to cause anorexia!)

the frame of mind i was in when i started weaning was that i was feeling better and my body was ready. reality: not.

how long have you all had dysautonomia?? it has been 2 yrs and 4 mos for me.

Share this post


Link to post
Share on other sites

I'm on paxil and do not gain weight on it :) I've been diagnosed for over 10 years now but I've been having symptoms since childhood.

Share this post


Link to post
Share on other sites

Have had symptoms for over 5 years although they didn't become totally incapacitating until 3.5 years ago.

Lost weight when I started Wellbutrin.

Share this post


Link to post
Share on other sites

3 weeks on half-dose. the fatigue is better, and my body seems to be adjusting. not pooling as bad TODAY, i just wish and hope it will stay this way!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...